MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM DEFINITION AS; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM DEFINITION AS; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 08098027
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined to be a hardware error.A service engineer was onsite and identified the tube arcing was caused by a missing 5v power output.The defective components were replaced, and the system is again operating according to specifications.The material consumption of these components in relation to the installed base is monitored by the capa process and within defined thresholds.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom definition as ct system.On (b)(6) 2023 a failure was reported due to tube arcing.As a result, a 12-year-old male, weighing approximately 110 pounds, was rescanned.No negative health consequences were reported for the child associated with the reported event.Siemens considers children as a vulnerable patient group; therefore, this report has been submitted with an abundance of caution.

Brand Name
SOMATOM DEFINITION AS
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key16688679
Report Number3004977335-2023-69252
Device Sequence Number6080543
Product Code JAK
UDI-Device Identifier04056869003665
UDI-Public04056869003665
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08098027
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR
Patient SexMale
Patient Weight50 KG